PROPERTY OF STRICTLY LOGARITHMIC CONCAVE FUNCTIONS

被引:0
作者
TOMILENKO, VA [1 ]
机构
[1] TOMSK STATE UNIV,MATH ANAL DEPT,TOMSK 634010,USSR
来源
ACTA SCIENTIARUM MATHEMATICARUM | 1976年 / 38卷 / 3-4期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:417 / 421
页数:5
相关论文
共 50 条
[41]   FINDING THE STRICTLY LOCAL AND ε-GLOBAL MINIMIZERS OF CONCAVE MINIMIZATION WITH LINEAR CONSTRAINTS [J].
Patrice Marcotte (Centre de Recherche sur Les Transports ;
Universit de Montr al ;
Queb c ;
Canada)Shi-quan Wu (Probability Laboratory ;
Institute of Applied Mathematics ;
Chinese Academy of Sciences ;
Beijing ;
China) .
Journal of Computational Mathematics, 1997, (04) :327-334
[42]   Integral inequalities for concave functions [J].
Barza, S ;
Niculescu, CP .
PUBLICATIONES MATHEMATICAE-DEBRECEN, 2006, 68 (1-2) :139-159
[43]   On a Coefficient Body for Concave Functions [J].
Rintaro Ohno ;
Hiroshi Yanagihara .
Computational Methods and Function Theory, 2013, 13 :237-251
[44]   BANACH LATTICES AND CONCAVE FUNCTIONS [J].
LOZANOVS.OG .
DOKLADY AKADEMII NAUK SSSR, 1971, 199 (03) :536-&
[45]   CONCAVE MAJORANTS OF POSITIVE FUNCTIONS [J].
PEETRE, J .
ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 1970, 21 (3-4) :327-&
[46]   On the coefficients of concave univalent functions [J].
Avkhadiev, FG ;
Pommerenke, C ;
Wirths, KJ .
MATHEMATISCHE NACHRICHTEN, 2004, 271 :3-9
[47]   Upper bounds for strictly concave distortion risk measures on moment spaces [J].
Cornilly, D. ;
Rueschendorf, L. ;
Vanduffel, S. .
INSURANCE MATHEMATICS & ECONOMICS, 2018, 82 :141-151
[48]   On concave functions over lotteries [J].
Corrao, Roberto ;
Fudenberg, Drew ;
Levine, David K. .
JOURNAL OF MATHEMATICAL ECONOMICS, 2024, 110
[49]   Concave Aspects of Submodular Functions [J].
Iyer, Rishabh ;
Bilmes, Jeff .
2020 IEEE INTERNATIONAL SYMPOSIUM ON INFORMATION THEORY (ISIT), 2020, :72-77
[50]   AN INEQUALITY WITH MOMENTS FOR CONCAVE FUNCTIONS [J].
Marinescu, Dan Stefan ;
Mortici, Cristinel .
JOURNAL OF SCIENCE AND ARTS, 2025, (02) :265-268